# SDR SWAA2024041060031

- Difficulty date: March 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BTW STA 380 TO STA 400 LBL 13.5 AT FWD GALLEY AREA 2024-165782<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25.TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 23-JAN-25.;[02] REPLACED ANGLE LOCATED FLOOR STRUCTURE BETWEEN BS380 TO BS400 AT LBL 13.5 AT FWD GALLEY AREA I.A.W. B737-800 SRM 51-40-02 AND DRAWING #143A5400; SHEET 140; REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] COMPLETE TASK CERTIFIED
